# SDR UPS04243402

- Difficulty date: October 22, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT SWITCH OFF IND BULB INOP.  REMOVED AND REPLACED EMERGENCY LIGHT SWITCH OFF IND BULB IAW 33-1000.
